MAUDE Adverse Event Report: BELMONT INSTRUMENT CORPORATION THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT INSTRUMENT CORPORATION THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number HYPERTHERMIA PUMP
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation and was tested using our standard operating procedures.We were unable to confirm the customer complaint that the unit lost power during a case.We evaluated the unit and identified an ic on driver a board as shorted, which caused the unit to exhibit a "heater power i/o fault" alarm.We are unable to determine the root cause of the shorted ic.It was reported that there was no harm to the patient.The unit was replaced during the procedure and the case was successfully completed.Should additional information become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that the unit lost power during a case.Another hyperthermia pump was brought in and the case was finished successfully.No injury to the patient.

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT INSTRUMENT CORPORATION
780 boston road
billerica MA 01821
MDR Report Key7534848
Report Number1219702-2018-00008
Device Sequence Number16188958
Product Code LGZ
UDI-Device Identifier10896128002456
UDI-Public(01)10896128002456
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHYPERTHERMIA PUMP
Device Catalogue Number902-00001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1